# SDR UPS99828921

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 564881752
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, STIFFENER ATTACH ANGLE CRACKED ON VERTICAL FLANGE, AFT SIDE OF THE FS 600 FRAME, AT LONG 19R.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5648817 AND SRM 51-1-20D AND 1-1-21.
